# SDR DXTA2023080392210

- Difficulty date: August 3, 2023
- Submitted: August 3, 2023
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 13,112 hours, 10,032 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 99131
- Part serial: 2777
- Condition: Defective
- Location: Unknown
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLOOR EMERG EXIT LIGHT: RIGHT AFT FLOOR EMER LIGHTS INOP.  REMOVED AND REPLACED THE AFT EMERGENCY BATTERY PACK IAW CESSNA CE-560XL AMM 33-50-01. OPS CHECK GOOD.
